# SDR CALA2022101402820

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737900
- Aircraft serial: 42193
- Aircraft time: 23,842 hours, 8,528 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: NA
- Condition: Stuck
- Location: Other
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SAID UPON DESEND FLAPS WERE STUCK AT THE 5 POSITION, AFTER ENGAGE TO THE 2 POSITION ALL OPERATIONS RESUMES AS NORMAL. PILOT REPORTED: ON FINAL APPROACH AT 4000FT FLAP LOCKED OUT A 5. PERFORMED GO AROUND PER CHECKLIST MOVED FLAPS TO 2, THEN MOVED ALL THE WAY TO 30 FOR LANDING.  FLAPS OPERATED NORMALLY. ACCOMPLISHED FSEU BITE. NO EXISTING FAULTS RECORDED. NO RECENT FIM 27-51 TASK 836 STEP D2(D). AS PRECAUTIONARY MEASURE, FOR FLAP ELECTRIC MOTOR, AND TEST OF UP AND DOWN LIMIT SWITCHES. FAULTS IN FAULT HISTORY. ACCOMPLISHED OPERATIONAL TEST OF THE ACCOMPLISHED T.E. FLAPS ASYMMETRY AND SKEW TEST, FLAP LOAD ALL TESTS PASSED. REF AMM TASK 27-51-00-730-801. TRAILING EDGE FLAP SYSTEM WITH PRIMARY CONTROL PER AMM TASK RELIEF TEST, PRIMARY OPERATION TEST, TEST OF POWER SUPPLY FOR 27-51-00-860-801. FLAP OPERATION NORMAL. INTERMITTENT FULT PER ALTERNATE FLAPS SWITCHES AND BYPASS VALVE, TEST OF POWER SUPPLY
